Title: Quadrature formulas associated with Rogers-Szegő polynomials
Authors: Cruz Barroso, Ruyman ×
González-Vera, Pablo
Perdomo-Pio, Francisco #
Issue Date: 2009
Series Title: Computers & mathematics with applications vol:57 issue:2 pages:308-323
Abstract: This paper is concerned with the estimation of integrals of 2π-periodic functions with respect to the Hermite weight function by passing to the unit circle of the complex plane and considering Szegő and interpolatory-type quadrature formulas with respect now to the Rogers–Szegő weight function. Several numerical experiments are given along with estimations of the error.
ISSN: 0898-1221
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science